# SDR DALA2016040702699

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 75,886 hours, 58,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STIKE RT WING TIP JUST INBD OF AFT POSITION LIGHT.  REPAIRED, BLENDED AREA IAW SRM 57-03D, FIG 1, PG 5.
